View : 39 Download: 0

Kth roots of p-hyponormal operators are subscalar operators of order 4k

Title
Kth roots of p-hyponormal operators are subscalar operators of order 4k
Authors
Ko E.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2007
Journal Title
Integral Equations and Operator Theory
ISSN
0378-620XJCR Link
Citation
vol. 59, no. 2, pp. 173 - 187
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper, we consider the special case of the question raised by Halmos (see below). In particular, we show that if T k is p-hyponormal, then T is a subscalar operator of order 4k. As a corollary, we obtain that if T k is p-hyponormal and σ(T) has nonempty interior in the plane, then T has a nontrivial invariant subspace. © 2007 Birkhäuser Verlag Basel/Switzerland.
DOI
10.1007/s00020-007-1519-8
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE